# SDR SWAA2022012807961

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LWR LEADING EDGE PANEL 621CB HAS PAINT MISSING AND CRACK AT SAME LOCATION AT CORNER / REPAIRED RIGHT WING LWR LEADING EDGE PANEL 621CB IAW B737 SRM 51-70-024-2R-9 REPAIR 9 PAR 4(D-O) REV 62 REPAIRED FOIL ON BACK SIDE IAW B737 SRM 51-70-14-2R-3 REPAIR 3 PAR 4(A-K) REV 62 RESTORED FINISH TO TOP SIDE IAW B737 AMM 51-21-99-300-802 PAR C.1 (A-E) REV 63
